# SDR DXTA2022120775760

- Difficulty date: December 7, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N726QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20659
- Aircraft time: 7,156 hours, 4,210 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE7137985
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE AMBER CAS: ON TAKEOFF, GEAR WAS SELECTED UP AND GEAR DISAGREE AMBER CAS MESSAGE ILLUMINATED. GEAR REMAINED INDICATED 3 GREEN W/ NO ASSOCIATED IN TRANSIT OR RED WARNINGS. CREW RAN QRH, EXTENDED  GEAR NORMALLY.  REMOVED LEAKING RT MLG SIDE STAY HYD LINE, INSTALLED A NEW HYD LINE IAW AMM 32-32-07-400-801, REV 35.   PERFORMED FT AND LEAK CHECK, NO DISCREPANCIES IAW AMM 32-32-00, REV 35. REMOVED HOSE STAY.  INSTALLED HOSE STAY IAW MM 32-32-07, REV 35, OPS TESTED SATISFACTORY.  ORIG SUB DATE: 12/7/2022
